# SDR SWIA200921255

- Difficulty date: January 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 16,979 hours, 14,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, ISOLATOR ON AFT BULKHEAD AT FS 621 CRACKED.  REPAIRED PER SRM.
